Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of $ M\sb{0}$-spaces


Author: Heikki J. K. Junnila
Journal: Proc. Amer. Math. Soc. 91 (1984), 481-484
MSC: Primary 54E20
MathSciNet review: 744653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following result is obtained.

Theorem. A $ {T_1}$-space has a $ \sigma $-closure-preserving base consisting of clopen sets iff the space can be embedded in the product of countably many $ \sigma $-discrete stratifiable spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20

Retrieve articles in all journals with MSC: 54E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0744653-8
Article copyright: © Copyright 1984 American Mathematical Society